How marijuana use can affect someone with Cannabinoid Hyperemesis Syndrome (CHS)

Good Morning CT at Nine

(WTNH) — Now that recreational marijuana legal in the state, many health specialists are concerned about Cannabinoid Hyperemesis Syndrome (CHS) a condition that leads to repeated and severe bouts of vomiting.

Dr. Amir Masoud with Hartford HealthCare Neurogastroenterology and Motility Center at St. Vincent’s Medical Center explains the symptoms and treatment.

For more information go to their website.

Copyright 2021 Nexstar Media Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Hartford

Assisted living facility residents in Bristol get booster shots as they roll out in CT

News /

Police apprehend suspects following pursuit on I-84 west in West Hartford

News /

Hartford HealthCare Center promotes positive aging for Healthy Aging Month

News /

Gov. Lamont sticks with plan to ‘keep it simple’ for Pfizer COVID booster shot rollout

News /

Local company partners with Make-A-Wish to fulfill West Hartford boy’s dream

News /

Director of behavioral health touches light on National Recovery Month

News /
More Hartford

Trending Stories

Don't Miss

More Don't Miss